Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Echo

Accutane..almost done cycle and barely helped

Recommended Posts

Accutane...how long before i have to go off it

I started taking it in late november 2004....It is now late february 05 and i am almost done my package....i am on a 20mg dosage to help cure my acne...it has dramatically helped since november! but the acne is coming back and i'm still on it!

I don't know whats going on, but i took a 2 week break in early jan. due to sickness...and i've been steady on it ever since. This past weekend i got a couple pimples around my face and it's really making me wonder if this is even working or not.

Also, i always get the pimples in the same places...on my upper cheek under my eyes....i don't understand why but this si a major problem area for me. This and the dead centre of my forehead are the only places i get acne now...besides that i'm rollin with pretty clear skin *knock on wood*

Also, the acne on my back hasn't even gone away remotely..it's just as bad as it was in november. Which is pretty bad as it's tainted my entire upper back.

I would love some help with this if any1 has any reccomendations to help with the back acne. eusa_think.gif

btw My dr. has offered to prescribe me some more if i need it....but i read here that i should take a break or something after a certain amount of months.....?

thanks in advance! smile.gif

Link to post
Share on other sites

Don't take a break. Also, 20mg is a really weak prescrip. Maybe up it to 40mg, and see how that works. You've only been on it for a few months, and it can take up to 6 to clear up. Took me about 5 1/2. Keep on....tranglin'

Link to post
Share on other sites

Definately to little of a dose. How much do you weight? Talk to your doctor, get him to up you dose to say 1mg per kilo of your weight and keep going. As long as your blood tests reveal your liver values are ok, then its no problem to keep going.

Link to post
Share on other sites

I was takin 40mg a day, and i thought even that was weak..... shoulda been on about 80mg

But it cleared me up totaly after 3 months or so.

up your dose for sure. You need the tane to really attack your sebum production hardcore for the results to be in anyway perminant.

I shoulda taken a higher dosage for longer to be sure, as now my acne is back sad.gif

trust me on this. if your still breakin out at the end of your course. When you finish , a few months down the road it will all be back again.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×